# SDR DALA2017100307246

- Difficulty date: October 1, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 64,451 hours, 24,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT PAX DOOR  EICAS MESSAGE AND  ENTRY DOORS  OVERHEAD LIGHTS ILLUMINATED PASSING FL240 DURING CLIMB.  FA STATED THE  HANDLE HAD MOVED UP INFLIGHT.  WAS ABLE TO MOVE HANDLE FULL DOWN ON SHORT APPROACH.  DURING TROUBLESHOOTING, FOUND UPPER LEFT AND RIGHT DOOR STOP PINS ADJUSTED OUT OF LIMITS. ADJUSTED UPPER STOP PINS IAW IAW AMM 52-11-00. PRESSURIZED ACFT X2. DOOR HANDLE OPERATES NORMAL NO EICAS MESSAGES.
